Skip to Main content Skip to Navigation
Journal articles

Complexity in a prey-predator model

Abstract : In this paper we consider a predator-prey model given by a reaction-diffusion system. It incorporates the Holling-type-II and a modified Leslie-Gower functional response. We focus on qualitaive analysis, bifurcation mecanisms and patterns formation.
Document type :
Journal articles
Complete list of metadata

Cited literature [9 references]  Display  Hide  Download

https://hal.inria.fr/hal-01277920
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Tuesday, February 23, 2016 - 1:54:48 PM
Last modification on : Friday, April 1, 2022 - 1:40:01 PM
Long-term archiving on: : Tuesday, May 24, 2016 - 1:20:26 PM

File

arima00907.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Baba I. Camara, Moulay A. Aziz Alaoui. Complexity in a prey-predator model. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, Volume 9, 2007 Conference in Honor of Claude Lobry, 2008, pp.109-122. ⟨10.46298/arima.1894⟩. ⟨hal-01277920⟩

Share

Metrics

Record views

84

Files downloads

577